Jump to content

lizard's Blog

  • entries
    102
  • comments
    260
  • views
    26,452

a big oops!!!

Sign in to follow this  
lizard

798 views

:Coopyahoo: I had to call the poison control center tonight.

I keep of log of my pain med use, but I messed up this evening. I realized about an hour after the fact that I had taken three doses (2 vicodin and 1 Percocet) too close together, and went over the limit on the amount of acetaminophen (Tylenol) one can safely take during a four-hour time frame. That's the biggest danger of these meds for me - the amount of Tylenol in them, and the potential for liver problems from it.

First time this has happened in 7 years! I'll be OK, but it was a scare.

Reinforced the fact that I should switch to the longer-acting Oxycontin. I'd have much less Tylenol in my system.

Sign in to follow this  


4 Comments


Recommended Comments

Thanks everyone for caring :hearthrob:

Did they send over a hunky paramedic for you?
No, or they'd have OD calls constantly from all the lonely females <lol>

Share this comment


Link to comment
×
×
  • Create New...